# SDR HALA2013091100106

- Difficulty date: September 11, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 81,716 hours, 33,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T50061
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY FLOOR SUPPORT CHANNEL CRACKED BS 1540, LBL 8.  REPLACED FLOOR SUPPORT IAW SRM 51-10-02, 51-40-02 AND DWG 146T5006.
